# SDR FDEA201408062093

- Difficulty date: August 6, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N68501
- Part serial: 47
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING, NR 3 CARGO DOOR SKIN DENT TWO EA APPROX AFT AREA OF DOOR.  AFTER FURHER DENT EVALUATION DENT NR 1 WAS FOUND WITHIN LIMITS IAW SRM 52-30-01 FIG 101 DETAIL VI.  DENT NR 2 WAS FOUND OUT OF LIMITS IAW SRM 52-30-01 FIG 101.  DETAIL VI DENT NR 2 WAS REPAIRED IAW SRM 52-30-01 REPAIR NR 4 ACCOMPLISHED ON EA F-5230-T0311449 DOORS - NR 3 CARGO DOOR.  MAJOR REPAIR
